Is it OK
to have taken 3 days of Cymbalta (30 mgs) a day and quit? I refuse to take a pill today.. I take Klonopin for anxiety and because I told the Dr, I feel depressed, he put me on this and I feel SICK! ANY SUGGESTIONS OR ADVICE?
Is it OK to have taken 3 days of Cymbalta (30 mgs) a day and quit? I refuse to take a pill today?
- 30 Aug 2015 by LINDA SEDLAK
- 30 August 2015
- cymbalta, klonopin, depression, anxiety, pill
Is it OK
It is ok, but I would like to share that the initial side effects you are feeling will subside within the first couple of weeks. It can take upwards of a month for this med to work so you have to be patient. If you are depressed, you may want to hang in there until you give this a good try. I know the side effects in the beginning are no fun, but if you can hang in there the Cymbalta will help with both depression and anxiety.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Apr 2015 • 2 answers
Posted 2 Jan 2017 • 2 answers
Posted 17 Jul 2017 • 3 answers
Posted 6 Oct 2017 • 1 answer
Posted 12 Nov 2017 • 1 answer